MathSciNet Relay Station
MathSciNet bibliographic data
MR2251442 62E20 (62E17)
Čekanavičius, V.; Roos, B. An expansion in the exponent for compound binomial approximations. Liet. Mat. Rink. 46 (2006), no. 1, 67--110; translation in Lithuanian Math. J. 46 (2006), no. 1, 54–91
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement